It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-11-2011, 09:06 PM   #1
Newbie
(female)
 
Join Date: Mar 2011
Location: VA
Posts: 2
Zilverwolf HB User
Angry MVP & PVC's I want my life back!

For the past year I have been yo-yo'ed around by my MD & past cardiologist. I already knew I had MVP but this PVC stuff is something new. It all started last year when I decided to loose about 20 pounds due to my cholesterol being a bit high. I lost the weight to fast, didn't eat right and exercised myself to death. I bottomed my sugar out, caused my already low blood pressure to go lower and just felt horrible. Needless to say a year later I'm doing things the right way now.

When this fluttering in my chest started I first marked it up to anxiety or MVP but it got worse and then it started to feel like my heart would skip a beat or hesitate. I knew this wasn't the normal MVP symptoms so I saw my MD. Without doing a EKG or anything (he wanted out since it was a Friday) he threw a script at me for Metoprolol which terrified me since I had never been on such a drug. Long story short I finally got up the nerve to take it. Three weeks finally passed and all the weird side effect left. My blood pressure stayed extremely low but the third week I couldn't have cared if my head would have feel off. I had such a calmness and happy go lucky feeling it was wonderful. All my symptoms were gone. No more dizziness, no more chest pain, no more short of breath when I hiked, I could sing my head off and hit the notes I hadn't sang in over two years and I was loven it! THEN a side effect I couldn't live with. I noticed around the second week taking this drug I was starting to get constipated. So I increased my fiber and it did nothing. By the third week I was lucky if I could produce a rabbit pellet. I started eating prunes drinking prune juice eating more fiber and drinking enough water to re-float the Titanic. I felt blotted and nauseated. I became afraid to eat. Although I would drop a pellet here and there it took great effort to get that to happen. I spent most of my day sitting in the bathroom waiting for something to happen. My digestive system came to a complete stop. I called my MD and he told me to take a Xanx for the side effects. First I'm NOT on xanx so that really helped. I was told about another cardiologist that was great and went to see him after taking myself of the med. Slowly the problems I had started to come back. He put a cardio-net monitor on me and found the Symptomatic PVC's. So my heart beats a little fast and is throwing extra beats in there along with hesitating to try and correct the extra beats. I never know when its going to start doing it but most always feel it. He said he recommended me doing nothing but could give me a med. I don't want a med.........I want this to go away because its scary and I'm only 45. These's PVC's are with me every day now and I HATE it. No one in my family has it, and no one around here has ever heard of it.

Is there anyone out there who can tell me a way to naturally fix this? Will it ever go away without meds? Please help..........I am so discouraged.

Also, I use to smoke years ago. Maybe a pack every few weeks but lived with a chain smoker for about 13 years. This year my husband and I decided to burn wood to heat our house after being away from it for 10 years. All my issues started back in the spring but the PVC's really took a toll during this winter. Would wood heat cause PVC's?

Im sorry I got so long winded but unless someone has suffered with this they just don't get it.

Last edited by Zilverwolf; 03-12-2011 at 09:05 AM. Reason: Added question.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pvc`s, your opinion matters! Kane780 Heart Disorders 21 03-11-2011 09:52 PM
PVC's Decreased in Number due to Meds, question kyomagi Heart Disorders 11 12-19-2009 07:55 PM
Arm & Chest Pains - But Stress & Nuke Stress 'ok' china77 Heart Disorders 1 05-14-2009 12:21 PM
PVC's & PAC's rule my emotional life leahbeans Heart Disorders 1 04-21-2009 01:44 PM
Post PVC Ablation blues vicjay Heart Disorders 2 01-08-2008 10:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!